Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 14, issue 4
Nonlin. Processes Geophys., 14, 409–423, 2007
https://doi.org/10.5194/npg-14-409-2007
© Author(s) 2007. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.
Nonlin. Processes Geophys., 14, 409–423, 2007
https://doi.org/10.5194/npg-14-409-2007
© Author(s) 2007. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  19 Jul 2007

19 Jul 2007

Nonlinear instability and sensitivity of a theoretical grassland ecosystem to finite-amplitude perturbations

M. Mu and B. Wang

Viewed

Total article views: 1,491 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
674 720 97 1,491 110 103
  • HTML: 674
  • PDF: 720
  • XML: 97
  • Total: 1,491
  • BibTeX: 110
  • EndNote: 103
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 05 Aug 2020
Publications Copernicus
Download
Citation